Gaoyong Zhang

Professor of Mathematics
gaoyong.zhang@nyu.edu
646-997-3695
Rogers Hall, Office 305F
http://cims.nyu.edu/~gaoyong/

Education

Ph.D., Mathematics, Temple University, USA, 1995.
B.S., Mathematics, Wuhan University of Science and Technology, China, 1982.

Research Interests

Convex Geometry, Geometric Analysis.

Selected Publications

Y. Huang, E. Lutwak, D. Yang, G. Zhang, "Geometric measures in the dual Brunn-Minkowski theory and their associated Minkowski problems", Acta Math. 216 (2016), 325-388.
E. Lutwak, D. Yang, and G. Zhang, "L_p affine isoperimetric inequalities", J. Differential Geom. 56 (2000), 111-132.
G. Zhang, "A positive solution to the Busemann-Petty problem in R^4", Ann. of Math. 149 (1999), 535-543.